# SDR DALA2022080205297

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737
- Aircraft serial: 31917
- Aircraft time: 28,274 hours, 10,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2342569) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT ON STA 951 AND LBL 24. FLOOR SUPPORT ON STA 951 AND LBL 24 WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
